Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Gastric problems, stomach pain, discomfort on left side. Due to kidney stones?

i m a 28 years old man having gastric problem. i get stomach pain on entering and after having meal, which last for sometime. i am not getting any vomiting sensation and my daily routine is also fine. but i feel uncomfortable in my stomach mainly on left side. its a kind of burning pain, which usually increases on empty stomach and in morning time. i m not getting this pain, is this a symptom of kidney stone?. what is problem with me? please advise.
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems you might have gastritis or acid peptic disease.
In kidney stone pain is severe and spasm type of pain with some urinary symptoms like burning urination,passing blood etc.
Take acid neutralizer like Ocid or Rantc.
Avoid fried, chillies and junk food.
Take more milk,buttermilk, curd etc.
Avoid stress.
Ok and bye.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
the type of pain you are referring to is not of renal calculus origin. You will have to rule out peptic or duodenal ulcer. In peptic ulcer pain comes immediately after consuming meals and in duodenal ulcer pain comes as hunger pain. The nature of burning pain is rarerly associated with ulcer pain as in ulcer the pain is of shooting nature. Pain associated with burning can be due to hyperacidity also leading to gastritis or IBS. Treatment includes proper meals at regular time. In herbal medicines we use a pinch of asfoteda roasted in ghee taken with hot water to relieve such spasm. Rest depends on proper diagnosis after examination.
Answered: Fri, 8 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor